# SDR FDEA201410113110

- Difficulty date: October 11, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 90,620 hours, 38,273 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC25122
- Part serial: MAC38
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP ASSEMBLY AFT HINGE OTBD PIVOT BORE HAS SURFACE CORROSION.  REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-  52-01.  REPAIRED PER EA 8-5750-T0312232 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
